# SDR VNAA2018032099903

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 32,999 hours, 32,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004405
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN JUST AFT OF APU EXHAUST CUTOUT HAS 3 AREAS OF DAMAGE THAT ARE MARKED WITH RED MARKER. RECEIVED ENGINEERING ORDERS AND REPAIRED DAMAGED AREA IAW EA 25-2018-058
